Weighted least squares estimation of the extreme value index

Jürg Hüsler*, Deyuan Li, Samuel Müller

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we present the weighted least squares estimator for the extreme value index, and prove its consistency and asymptotic normality.

Original languageEnglish
Pages (from-to)920-930
Number of pages11
JournalStatistics and Probability Letters
Volume76
Issue number9
DOIs
Publication statusPublished - 1 May 2006
Externally publishedYes

Keywords

  • Extreme value index
  • Least squares estimator
  • Hill estimator

Fingerprint

Dive into the research topics of 'Weighted least squares estimation of the extreme value index'. Together they form a unique fingerprint.

Cite this